Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Left shoulder pain after Tdap, allergic to ibuprofen, difficulty raising arm

I have left shoulder pain after Tdap. Onset 2 hours after injection and still with pain after one week. I am allergic to ibuprofen and ASA but used Aspercreme without adverse reaction;, using heat/ice. Most distubing when trying to sleep. Pain is to left trapezium, shoulder (anterior), deltoid, right above elbow . Very difficult to raise arm. What else should I do?
Asked On : Mon, 16 Apr 2012
Answers:  1 Views:  439
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
welcome to HCM,
The pain after Tdap usually does not stay for more than 3-5 days. it is possible that while giving shot, nerve has been hit and agitated by needle. It may take several weeks for the pain to disappear.
Another reason for persistent pain could be infection either local or in blood. bacteria or virus may enter into blood stream. it can cause severe pain i n whole arm.
i would suggest that you should go the Doctor to rule out any systemic infection or local Injection Abscess. If there is no infection, then considering nerve pain, you may be advised to take tab Neurobion for 1-3 months.

Take care
Answered: Tue, 17 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor